# SDR SWAA2022072822608

- Difficulty date: June 24, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN FLOOR SUPPORT BEAM STA 344 HAS CORROSION AROUND HI-LOCK FASTENER AT BL 0 AND AROUND FASTENER HOLE AT LBL 9. 124-016 / [01] REMOVED CORROSION FROM FWD CABIN FLOOR SUPPORT BEAM STA 344 AROUND HI-LOCK FASTENER AND FASTENER HOLE LBL 9. PER SRM 51-10-02-0G-0.;[02] REWORKED SURFACE TO A MINIMUM OF 125 MICROINCHES SMOOTH. PER SRM 51-10-02-0G. TOOL USED: B/C 172331 NO CAL DATE.;[03] VERIFIED STEPS 1 AND 2;[04] ACCOMPLISHED A VISUAL INSPECTION WITH A 10 POWER MAGNIFYING GLASS OF THE REWORKED AREA. NO CORROSION OR VISIBLE CRACKS NOTED. REF SRM 51-10-02-0G-0 STEP 15 A. (6) (A);[05] MEASURED LIMITS OF REWORKED AREA AT BL 0; ORIGINAL THICKNESS: .175'; MATERIAL REMOVED: .035'; MATERIAL REMAINING: .140'. AREA AT LBL 9; ORIGINAL THICKNESS: .175'; MATERIAL REMOVED: .055; MATERIAL REMAINING: .120'. REWORKED AREA FOUND OUT OF LIMITS PER SRM 53-10-51-1A-1 FIG 105 DETAIL A. TOOLS USED B/C 211105 CAL DUE: 03/25/2023.;[06] FABRICATED ANGLE REPAIR 30''X2.5''X1'' MATERIAL USED 7075-0 IAW B737-700 EA #22-153-01982-WIP1;[15] INSTALLED FLOOR PANEL 221EF AT AT MAIN CABIN AS PER B737-700 AMM 53-21-00-400-801;[16] REPAIR ACCOMPLISHED PER EA-22-153-01982;[17] C/W
